# SDR DALA1032735637

- Difficulty date: November 15, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 47,619 hours, 16,795 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND RT WING NR6 SLAT UPPER WEDGE AREA INBD SIDE DELAMINATED. FOUND DURING TAP TEST.  SANDED & CLEANED AREA, BONDED REPAIR, SANDED EXCESS SMOOTH & PRIMED IAW SRM 51-70-10 REP IAW 4 FIG 202 IAW WC 5742-01022-02F.  PAINTED AREA IAW MM 51-21-10.  REPAIR DOUBLER IS 13.5" X 8.75". FABBED FROM 2024T3.020 PO MST0091848, BAT 0001798152.  CUT OUTS MEASURED 2.0" & 3.5" X 5.0" & 2.0".  FABBED REPAIR PARTS IAW SRM 57-43-02 & SRM 51-70-10 REP NR4, FIG 202 IAW WC 5742-01022-02F.
